Pure and Applied Mathematics Quarterly

Newest issue

Volume 18 (2022)

Number 2

Special issue in honor of Joseph J. Kohn on the occasion of his 90th birthday

Guest Editors: J.E. Fornaess, Stanislaw Janeczko, Duong H. Phong, and Stephen S.T. Yau

Contents

Preface

pp. 367-369

Sums of CR and projective dual CR functions

David E. Barrett and Dusty E. Grundmeier

pp. 371-394

Vanishing theorem of Kohn–Rossi cohomology class and rigidity of Sasakian space form

Der-Chen Chang, Shu-Cheng Chang, Ting-Jung Kuo, and Chien Lin

pp. 411-436

A fully-nonlinear flow and quermassintegral inequalities in the sphere

Chuanqiang Chen, Pengfei Guan, Junfang Li, and Julian Scheuer

pp. 437-461

Optimization results for sphere maps

John P. D’Angelo

pp. 463-480

Sup-norm estimates for $\overline{\partial}$

Dusty Grundmeier, Lars Simon, and Berit Stensønes

pp. 531-571

On the Kähler–Ricci flow on Fano manifolds

Bin Guo, Duong H. Phong, and Jacob Sturm

pp. 573-581

$q$-effectiveness for holomorphic subelliptic multipliers

Sung-Yeon Kim and Dmitri Zaitsev

pp. 617-637

Kohn–Rossi cohomology and the complex Plateau problem

Xiankui Meng and Stephen Shing-Toung Yau

pp. 683-718